# SDR DALA2024032503733

- Difficulty date: February 28, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: UNKNOWN
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0222399) RH STAB FWD UPPER LUG BUSHING GOUGED AT FWD SIDE. REPAIRED RH STAB FWD UPPER LUG & REMOVED, REPLACED BUSHING IAW DELTA ER/A 615564-14 REV ORIG.
